# SDR AALA202110151116

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 23,837 hours, 9,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EMERGENCY LIGHT INOPERATIVE, SEAT MOUNT. REMOVED AND REPLACED EMERGENCY LIGHT HOUSING PER 33-50-00.
